# SDR AUS20011335

- Difficulty date: December 11, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Fire
- Location: Cockpit Window
- Component: Flight Compartm
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICERS SLIDING WINDOW HEATING WIRE CAUGHT FIRE.
